My son has been prescribed Wellbutrin. He is having a low-grade headache since starting a week ago. I assume this is a side effect. Any information on when the headache will go away?
Yep, a "low grade" headache describes it perfectly. As I recall, when I started taking Wellbutrin my experience was that the headache (which seems to be a common side effect of the medication) went away sometime during the second or third week of treatment. One other early side effect I remember having was difficulty falling asleep, but that also went away within the first few weeks. I have been on Wellbutrin for just over a year and my perception is that it has helped lessen my depression quite well. Best of luck to both your son and his caring mother.
Yes headaches and migranes are the most likely side effects of Wellbutrin.
two months ago I started Wellbutrin SR and within days I was having bad headaches just as every other time when I tried it. I cannot tolerate headaches so I stopped taking it. I could not just stick it out and hope it would go away now I have a psychiatrist appointment today at 415 and he told me last time that if this doesn't work he's out of options and won't be able to offer me anything else. this makes me feel more despondent and more afraid because I feel like he's going to give up on me. I had been on Prozac for many years just stop working. I'm still very depressed and now feel as though I'm not worthy of this doctor's help. he had tried adding mood stabilizers that gave me unbearable side effects such as drooling, nausea, and vomiting. does anybody have any suggestions for me.
Still looking for answers? Try searching for what you seek or ask your own question.